Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kingziggy

ALL ACCUTANE USERS

i've been on accutane for a month on 60 mg. my whole body aches but i'm not sneezing, coughing or fever. is this one of the lovely side effects of accutane or is this the beginning of the flu. is this normal?

any help would be greatly appreciated.

Share this post


Link to post
Share on other sites

i've been on accutane for a month on 60 mg. my whole body aches but i'm not sneezing, coughing or fever. is this one of the lovely side effects of accutane or is this the beginning of the flu. is this normal?

any help would be greatly appreciated.

Yes, body aches, joint pains, muscle aches and back pains are all from Accutane. This is only temporary. My dermatologist told me to take tylenol if theres joint pains and back pains.

Share this post


Link to post
Share on other sites

I get aches too. I had to lower my perscription, otherwise I'd have to stop playing sports. Now it's just a dull ache whenever I stay in an awkward position too long. I figure I should just suffer it out? It disappears as soon as you stop treatment though. (Had a friend who had it, too.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×